Finite condensations of recursive linear orders

Studia Logica 47 (4):311 - 317 (1988)
The complexity of aII 4 set of natural numbers is encoded into a linear order to show that the finite condensation of a recursive linear order can beII 2–II 1. A priority argument establishes the same result, and is extended to a complete classification of finite condensations iterated finitely many times.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00671562
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,453
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Dev Kumar Roy (1983). R.E. Presented Linear Orders. Journal of Symbolic Logic 48 (2):369-376.
Joseph G. Rosenstein (1983). Linear Orderings. Journal of Symbolic Logic 48 (4):1207-1209.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

8 ( #467,874 of 1,925,265 )

Recent downloads (6 months)

1 ( #418,201 of 1,925,265 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.